# SDR DALA2024012501140

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 5,898 hours, 678 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415 R3 DOOR EMER 'OPS' CYLINDER PRESS' IN AMBER. CORRECTIVE ACTION: C/W R3 DOOR DAMPER CHARGING PER A330 AMM 52-10-00-600-802C1. (5375864)
